Should I Use Retin-A Micro After Accutane?

Just finishing up my second course, and am being prescribed Retin-A Micro again. I did this after the first course, but it didn't seem to help. Should I use it or just see how my skin does without putting more chemicals on it?

Doctor Answers 1

After Accutane

Your results may be better after having completed a second course of accutane. It is important to maintain a good skin care routine now that you have completed the accutane. This includes a cleanser, and moisturizer as well as an active acne treatment protocol. It is impossible to give specifics without seeing you and evaluating your skin, but examples of a program could include a retinoid (retin-a, differin, tazorac, etc), a combo product (like benzaclin or duac).

Your board certified dermatologist  can review your needs and place you on an appropriate regimen. 


Boca Raton Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

After Accutane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Your results may be better after having completed a second course of accutane. It is important to maintain a good skin care routine now that you have completed the accutane. This includes a cleanser, and moisturizer as well as an active acne treatment protocol. It is impossible to give specifics without seeing you and evaluating your skin, but examples of a program could include a retinoid (retin-a, differin, tazorac, etc), a combo product (like benzaclin or duac).

Your board certified dermatologist  can review your needs and place you on an appropriate regimen. 


Boca Raton Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.